# SDR AALA991357

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN GOUGED AND DAMAGED FROM LONGERON 26R AND 29R AT STATION 378.  INSTALLED DOUBLER PER SRM 53-04 PAGE 37 FIG 12B.  (M)
